|In Response To tiny Red spots on hands 12/20/00
Jan 16, 2001
I received a CBC and was told it was"Perfect" aka no low platelets, however,she couldn't give me an explanation,stating"its just something viral". Also,because im not considered high risk(ive had the same partner for years) she said there wasnt enough reason for a HIV test. Can you shed some light on other reasons why I would have these red spots? Its frustrating not getting an answer from a doctor:)
Thanks a Bunch !!
Response from Dr. Feinberg
If you don't have a low platelet count, then these aren't petechiae. It seems less likely to me that they would be the result of a viral infection, since it's been almost 3 weeks since your first message to me. However, I disagree with your doctor about not that doing an HIV test. Anyone who is sexually active is potentially at risk. If she won't accommodate you, then you can get tested at an anonymous test site in your area (call your local health department) or you can find another physician. Meanwhile, if you want a clear diagnosis about the spots, I suggest that you see a dermatologist. Good luck!
urinary tract infections
Red and Purplish Discolorations
- Toilet Splash Should I Get Tested
- Fever Could I Have Acute HIV Infection
- Is Dry Cough A Sign Of Acute HIV Infection?
- Is Itchy Scrotum An Acute Symptom Of AIDS?
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- How Much Damage Does Chlamydia Cause At 6 Months?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.